U.S. doctors online nowAsk doctors free
A 29-year-old member asked:

Will usage of an inhaler containing steroids for asthma for 4 months, cause any side effect for a child?

1 doctor answer3 doctors weighed in
Dr. Lee Perry
Allergy and Immunology 17 years experience
Unlikely: The most common side effect of inhaled steroids, especially over such a short period of time, would be oral thrush. Make sure your child rinses his mouth after using the inhaler to prevent this.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 4, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.